# SDR QXEA2009040600223

- Difficulty date: April 3, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 4,890 hours, 5,116 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Corroded
- Location: Dorsal Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C1 - DORSAL FAIRING HAS BLACK STREAKING ON EITHER SIDE AT AFT END OF FAIRING AT BASE OF VERTICAL STAB.  REMOVED FLEX JOINT PANELS ON BOTH SIDES OF DORSAL FAIRING AND CLEANED AREA.  FOUND FRETTING ON BOTH FLEX JOINT PANELS, BLENDED FRETTING ON LT PANEL AND REMOVED APPROX .002 MATERIAL.  LT FLEX JOINT PANEL IS WITHIN LIMITS IAW SRM 51-14-00.  INSTALLED LT FLEX JOINT PANEL.  RT FLEX JOINT PANEL WAS FOUND TO BE HEAVILY CHAFED REF, N/R 00095 FOR REPAIR AND REINSTALL OF PANEL.
